# SDR WX0A2024060332062

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 51,688 hours, 32,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FA REPORTED THAT THE FORWARD MEGAPHONE FELL DURING TAKEOFF AND WILL NOT SQUALK WHEN TRIGGERED & THE RED LIGHT IS NO FLASHING / REMOVED AND REPLACED BATTERIES MEGAPHONE OPS CK GOOD.  IAW SIP REF GMM 21.2.12.3"
